# SDR IPXA2022033080658

- Difficulty date: March 26, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 35,999 hours, 24,240 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Part number: 565806009
- Condition: Broken
- Location: Parking Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CON TAKE OFF RECEIVED PARKING BRAKE EICAS AND WARNING HORN AND REJECTED TAKE OFF FOUND PARKING CABLE FRAYED AND BROKE FROM THE HAND BRAKEREMOVED AND REPLACED HAND BRAKE PARKING CABLE IAW AMM 32-44-01-404-00 AND AMM 32-44-01-404-017
